MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT (WITH INTRODUCER); SPINAL NEEDLE, SINGLE-USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT (WITH INTRODUCER); SPINAL NEEDLE, SINGLE-USE
Model Number AA010287
Medical Device Problem Codes Nonstandard Device (1420); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in uk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Patient attended maternity theatres for an elective lscs under spinal anaesthesia.During attempts at inserting a spinal needle no csf was freely draining from the spinal needle at which point a different operator used a new needle and was able to give a spinal anaesthetic.The case proceeded following this.Upon inspection of the original needle there appeared to be no aperture on the side of the needle to allow passage of csf or injection of intrathecal medication.It was not possible to inject any saline through the needle upon inspection of the needle in the anaesthetic room.
 
Event or Problem Description
Irn (b)(4) patient attended maternity theatres for an elective lscs under spinal anaesthesia.During attempts at inserting a spinal needle no csf was freely draining from the spinal needle at which point a different operator used a new needle and was able to give a spinal anaesthetic.The case proceeded following this.Upon inspection of the original needle there appeared to be no aperture on the side of the needle to allow passage of csf or injection of intrathecal medication.It was not possible to inject any saline through the needle upon inspection of the needle in the anaesthetic room.
 
Additional Manufacturer Narrative
Event took place in uk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
SPROTTE® NRFIT (WITH INTRODUCER)
Common Device Name
SPINAL NEEDLE, SINGLE-USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
0499291586
MDR Report Key19678670
Report Number9611612-2024-00004
Device Sequence Number3239343
Product Code BSP
UDI-Device Identifier04048223114803
UDI-Public04048223114803
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAA010287
Device Catalogue Number021163-29A
Device Lot Number1519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/06/2024
06/06/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/05/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale